RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 32, Number 2  


Ordinary Differential Equations
On the existence of periodic points in a neighborhood of a homoclinic point of an $n$-dimensional diffeomorphism
E. V. Vasil'eva
147
On the transcendence of the Painlevé equations
V. I. Gromak
154
On equiconvergence for matrix differential operators with a diagonal-matrix eigenvalue
A. V. Dyadechko
161
On a singular Cauchy problem for systems of linear ordinary differential equations
I. T. Kiguradze
171
Duck cycles of three-dimensional relaxation systems with one fast and two slow variables
A. Yu. Kolesov, N. Kh. Rozov
180
On the existence of right-sided solutions of the differential equations of the dynamics of mechanical systems with dry friction
V. M. Matrosov, I. A. Finogenko
185
Description of the nonwandering set of a periodic system
V. A. Pliss
193
Conditions for the existence of selfadjoint extensions of a third-order differential operator
V. P. Serebryakov
201
Application of the axiomatic method for studying differential equations with singularities
A. F. Filippov
205

Numerical methods. Equations in finite differences
Stability of two-parameter discrete systems with commuting operators
I. V. Gaishun
216
Optimality conditions in a linear two-parameter differential-difference control system with constraints
M. P. Dymkov
225
Solution of the a posteriori estimation problem in fuzzy observation systems by means of a fuzzy preference relation
S. K. Korzhenevich
232
Numerical solution of supersingular integral equations by a rectangle-type method
I. K. Lifanov, L. N. Poltavskii
238
On a modification of a numerical-analytic method for solving two-point boundary value problems for ordinary differential equations
Yu. I. Mel'nik
249
Representation of solutions of difference equations with a continuous argument
G. P. Pelyukh
256
Difference schemes of increased order of accuracy on nonuniform grids
A. A. Samarskii, P. N. Vabishchevich, P. P. Matus
265

Short Communications
Fractional powers of the operator $-|x|^2\Delta$ in $L_p$-spaces
A. V. Abramyan, V. A. Nogin, S. G. Samko
275
On the stability of linear differential systems with a small parameter multiplying the derivative
S. G. Krasovskii
277
Instability of nonconstant stationary solutions of reaction and density-dependent diffusion equations in a convex domain
V. N. Razzhevaikin
280
On the deviations of Demidovich's characteristic exponents of linear diagonal systems under power perturbations
O. P. Stepanovich
283
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019